# SDR WX0A2025031232351

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 19,222 hours, 9,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) F/A MEGA PHONE IS NOT WORKING  / R+R FWD MEGAPHONE IAW LOPA A1250001L03_REV L. A/C OK FOR SERVICE "
